Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor ... tapering off Allen F.

Posted by Spencer on December 18, 2001, at 2:34:23

In reply to Effexor ... tapering off, posted by Allen F. on December 14, 2001, at 14:49:10

Allen F

Are you taking Effexor or Effexor XR?. If you are taking the shorter half-life Effexor in the morning you could be feeling withdrawal by night time. You should ask your doctor.

Also, I suffered side effects for about two months but then most of them went away. I only suffer from difficulty in staying asleep now.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spencer thread:13781
URL: http://www.dr-bob.org/babble/20011213/msgs/87274.html